MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Catalog Number 823045
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a peritoneal catheter (id 823045) was implanted on (b)(6) 2025.A leak was observed from the catheter three days after implantation.A re-operation was performed; only the part that was leaked was cut and a connector was used to fix it.The doctor assumed that the stapler may have damaged the catheter.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The peritoneal catheter (id 823045) was returned for evaluation.Failure analysis - the catheter was visually inspected; no defects noted.The catheter was leak tested; a leak was observed.The catheter was irrigated, no occlusions noted.The complaint was confirmed.Root cause analysis - the issue reported by the customer could be confirmed.The possible root cause could be a sharp or pointed object coming into contact with the device or the stapler having damaged the catheter.As noted in the ifu, silicone has a low cut/tear resistance.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21432802
Report Number3013886523-2025-00040
Device Sequence Number20010613
Product Code JXG
UDI-Device Identifier10381780518839
UDI-Public10381780518839
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown